MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records were able to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
The patient advised that the 72r electrodes are causing a skin irritation in the cervical area.The skin irritation started a couple of months ago.The skin is red, itchy, causing blisters and welts.The electrodes and cover patches are changed and moved around every day.The area is cleaned with soap and water, no wipes.The patient is using opzelura cream prescribed by his dermatologist for the irritation in the cervical area.The patient did go see the dermatologist for this issue, the surgeon was not aware of the irritation.The patient advised the sales rep that 72r electrodes are not sticking and causing a minor irritation, but no advice was given.The patient has no known allergies, the patient has seasonal allergies.63b electrodes and cover patches were shipped to the patient.
 
Event or Problem Description
The patient advised that the 72r electrodes are causing a skin irritation in the cervical area.The skin irritation started a couple of months ago.The skin is red, itchy, causing blisters and welts.The electrodes and cover patches are changed and moved around every day.The area is cleaned with soap and water, no wipes.The patient is using opzelura cream prescribed by his dermatologist for the irritation in the cervical area.The patient did go see the dermatologist for this issue; the surgeon was not aware of the irritation.The patient advised the sales rep that 72r electrodes are not sticking and causing a minor irritation, but no advice was given.The patient has no known allergies, the patient has seasonal allergies.63b electrodes and cover patches were shipped to the patient.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d8: device available for evaluation, d9: returned to manufacturer date.G3: date received by manufacture.A visual inspection of the customer returned product was performed.Included was 1 pack of 72r electrodes part no.106130-20 with lot no.25b043 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed in the product information section and there were no non-conformances or deviations reported.The 72r electrodes were received for evaluation.The certificate of conformance was reviewed in the product information section.All evaluation results are included in the summary section.Review of complaint history identified (b)(4) total complaints from (dec 10, 2024) to (dec 10, 2025) for pn (106130-20) and events related to (electrode irritation/rash).Keyword search criteria: (complaint codes: electrode: irritation, electrode: rash).The search was specified to the lot no.25b043.The search identified ((b)(4)) complaint.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Therefore, no further actions are required at this time.Ebi will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24650165
Report Number0002242816-2026-00158
Device Sequence Number21305899
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25B043
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient EthnicityNon Hispanic